# SDR SWAA2013051716148

- Difficulty date: May 11, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 35,906 hours, 20,821 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER  STA 92.70, RIB CRACKED AT 2ND AND 3RD VERTICAL STIFFENERS.  REPAIRED STABILIZER IAW SRM.
